MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX ADVANCE PEEK 3SUT W/OC; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222307
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint product was received and tested.The returned sample of violet orthocord suture was tested for tensile strength.During the testing, the results were within the acceptable standards.Design specifications for straight break test states that it must be a minimum of 46.8 lbs and the results of the sample was 50.21 lbs.Design specifications for knot break test states that the tensile strength must be a minimum of 24.0 lbs and the results of the sample was 24.83 lbs, passing the test.We cannot discern a root cause for this failure mode.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this part-lot number combination per qlik query executed 11/12/2018.Review conducted per nr-0108348.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).
 
Event or Problem Description
It was reported that during a rotator cuff repair two out of the three sutures broke in a case, not sure if an issue with the orthocord, or the expresses gun.One suture remained and the repair was completed.Only a 10 minute delay to surgery.No adverse event.

Brand Name
5.5 HEALIX ADVANCE PEEK 3SUT W/OC
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8286987
Report Number1221934-2019-56239
Device Sequence Number11438455
Product Code HWC
UDI-Device Identifier10886705021420
UDI-Public10886705021420
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222307
Device Lot Number3896819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2016
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1